Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Going through a rough time
    avatar
    angelady posted:
    Dr. Abaci ~ thank you so very much for replying to my dilemma. It's been 14 days with NO SUBOXONE, NO FLEXERILL but yet I still have days where I experience withdrawal symptoms. The repeated sneezes, the muscle spasms throughout my entire body as if my muscles are tearing their way outward. There's the infamous runny nose....and just all over feeling of not feeling good. I was told by my Pain Specialist that by now I should be feeling better with more energy; I can barely do my own daily housework. Yesterday I went to my sisters house to help her bake and clean for her upcoming Christmas party., I thought I was able but after changing a few bed sheets and pushing the vacuum around I began yawning uncontrollably and needed to lay down; but didn't. I didn't want sis to see me in discomfort so I pushed through. By 8:00 p.m. I was back home and I thought my knees were going to explode! The withdrawal symptoms were back. I went to bed not wanting to take any more SUBOXONE OR FLEXERILL....after an hour of thrashing in my bed I finally fell asleep but awoke with muscle spasms. This Sunday morning is not going well. I do go to see my Pain Dr. this Tuesday, but I'm not even sure what to say or ask. I don't want to take anything but how long before the withdrawals stop? After being on the suboxone for nearly 30 days I felt pretty good and stopped. After 14 days of nothing I'm 'sick' again??
    Could I be so full of morphine after taking it for 12 years be too soon ? My eyes are still blurry....thank goodness the double vision did go away though!
    Hanging in there.....but getting so weak and feel like a Mulligrub!
    Reply
     
    avatar
    annette030 responded:
    The only comment I have is that nothing cured your original problem, the meds took care of your symptoms, pain and muscle spasms, until you decided to stop taking them and try it without them.

    I can't comment on withdrawal symptoms, every one is so different, but I think any withdrawal is from the suboxone and flexeril at this point. You should do whatever you think is the right thing for you.

    What is a Mulligrub? I do understand how you feel, but I haven't heard that term before.

    Take care, Annette


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.